Fuzzy Weak Law of Large Numbers

Shih Chuan Cheng, John N. Mordeson

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In the crisp case, it is well known that the sample mean converges in probability to the population mean. This fact is generally known as the weak law of large numbers and is a direct consquence of the Chebyshev's inequality. If we substitute the fuzzy measure for the probability measure and fuzzy integral for the Lebesgue integral, then what can we say about the Chebyshev's inequality and weak law of large numbers? This is the focal point of this article.

Original languageEnglish (US)
Title of host publicationProceedings of the Fifth Joint Conference on Information Sciences, JCIS 2000, Volume 1
EditorsP.P. Wang, P.P. Wang
Pages80-83
Number of pages4
Edition1
StatePublished - Dec 1 2000
EventProceedings of the Fifth Joint Conference on Information Sciences, JCIS 2000 - Atlantic City, NJ, United States
Duration: Feb 27 2000Mar 3 2000

Publication series

NameProceedings of the Joint Conference on Information Sciences
Number1
Volume5

Other

OtherProceedings of the Fifth Joint Conference on Information Sciences, JCIS 2000
CountryUnited States
CityAtlantic City, NJ
Period2/27/003/3/00

All Science Journal Classification (ASJC) codes

  • Computer Science(all)

Cite this

Cheng, S. C., & Mordeson, J. N. (2000). Fuzzy Weak Law of Large Numbers. In P. P. Wang, & P. P. Wang (Eds.), Proceedings of the Fifth Joint Conference on Information Sciences, JCIS 2000, Volume 1 (1 ed., pp. 80-83). (Proceedings of the Joint Conference on Information Sciences; Vol. 5, No. 1).